| Model Number |
E142 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had not had their device routinely checked and when the patient went in, the device had reached battery capacity depleted (bcd) status.It was noted shocks were delivered but it was not determined whether the shocks were appropriate.Subsequently, this icd was explanted and successfully replaced.No additional adverse patient effects were reported.This icd has not been returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.